MathSciNet Relay Station
MathSciNet bibliographic data
MR556628 (81e:46055) 46L30 (81C12 82A15)
Batty, C. J. K. Perturbations of ground states of type ${\rm I}$ $C\sp{\ast} $-algebras. Proc. Amer. Math. Soc. 78 (1980), no. 4, 539–544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement